# SDR DALA2015021101141

- Difficulty date: February 10, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 62,888 hours, 46,355 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINKS AT CENTRAL FUEL TANK ACCESS PLATE NR 2301C.  PLATE NR 2301C WAS REMOVED IAW SRM 51-10-3 COUNTERSINKS WERE MEASURED.  THE ALLOWED MAXIMUM DIAMETER IS 0.660".  THE PLATE  IS 0.660" THE PLATE HAVE 3 HOLES DAMAGE ADJACENT 0.698, 0.698 AND 0.675 THEREFORE IT IS OUT OF LIMITS IAW SRM 51-22-2.  THEREFORE FUEL TANK ACCESS PLATE NR 2301C WAS REPLACED IN REF TO IPC 57-30-00 AND WILL BE INSTALLED WITH CARD 5730-0655, JOB 001-0414.
